Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 5 (2000), Issue 6, Pages 499-542
http://dx.doi.org/10.1155/S1024123X99001210

Nonlinear robust hierarchical control for nonlinear uncertain systems

School of Aerospace Engineering, Georgia Institute of Technology, Atlanta, GA 30332-0150, USA

Received 24 September 1999; Revised 11 October 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander Leonessa, Wassim M. Haddad, and Vijaysekhar Chellaboina, “Nonlinear robust hierarchical control for nonlinear uncertain systems,” Mathematical Problems in Engineering, vol. 5, no. 6, pp. 499-542, 2000. doi:10.1155/S1024123X99001210